Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 3, 2014, 5:44 PM CDT for Boone County, Platte County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2014, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 3, 2014, 6:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Boone County, NE, Platte County, NE
The radar
The Omaha radar (KOAX), 124 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:27 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 3, 3:27 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
327 PM CDT TUE JUN 3 2014
.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN. SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN. UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN 700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD. AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.
MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING. ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA. RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA. MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER. ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR. STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH. COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.
HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER. OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY. BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS. ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB. IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY. BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS. DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY. MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW. OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1228 PM CDT TUE JUN 3 2014
A THUNDERSTORM CLUSTER OVER NORTH CENTRAL NEBRASKA WILL LIKELY
MOVE EAST SOUTHEAST INTO NERN NEBRASKA THROUGH MID AFTERNOON BUT
MOVEMENT BECOMES MORE QUESTIONABLE FARTHER SE THROUGH LATE
AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED
TOWARD 00Z NEAR A WARM FRONT THAT SHOULD SET UP NEAR LINCOLN BY
THAT TIME. ANY STORM WILL HAVE THE POTENTIAL FOR STRONG WIND GUSTS
AND LARGE HAIL IN ADDITION TO REDUCING VSBYS TO BELOW 1 MILE IN
HEAVY RAIN. WITH REPEAT CELL MOVEMENT...SOME LOCATIONS COULD HAVE
A PROLONGED TSTM THREAT INTO THIS EVENING...AND THIS WAS
MAINTAINED AT KOMA AND KLNK FROM PRIOR FORECAST.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR NEZ044-045-051>053-066-067.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...CHERMOKHazardous weather outlook, Jun 3, 4:12 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 412 PM CDT TUE JUN 3 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 412 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE REGION. LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO BE EXPECTED. LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH TONIGHT. HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER FLOODING LATER TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION THROUGH THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 3, 5:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL FREMONT 41.44N 96.49W
06/03/2014 M1.00 INCH DODGE NE NWS EMPLOYEE
&&
DFOBERTLocal storm report, Jun 3, 5:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
522 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO OAKLAND 41.31N 95.40W
06/03/2014 POTTAWATTAMIE IA AMATEUR RADIO
ROOFS BLOWN OFF-SEVERAL GRAIN ELEVATORS DOWN
&&
DEESpecial weather statement, Jun 3, 5:30 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
530 PM CDT TUE JUN 3 2014
IAZ056-069-032300-
SHELBY IA-POTTAWATTAMIE IA-
530 PM CDT TUE JUN 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY AND
NORTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 600 PM CDT...
AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WALNUT TO 7 MILES EAST
OF CARSON...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WALNUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR EASTERN NEBRASKA.
LAT...LON 4150 9516 4127 9515 4123 9532 4149 9529
4153 9506 4151 9504
TIME...MOT...LOC 2230Z 231DEG 24KT 4146 9525 4125 9528
CHERMOKLocal storm report, Jun 3, 5:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 4 E HENDERSON 41.14N 95.35W
06/03/2014 MONTGOMERY IA AMATEUR RADIO
DOWNED TELEPHONE POLE 4 MILES EAST ON HWY 320.
&&
LANDSVORKLocal storm report, Jun 3, 5:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
541 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CEDAR RAPIDS 41.56N 98.15W
06/03/2014 E1.00 INCH BOONE NE TRAINED SPOTTER
&&
LANDSVORKLocal storm report, Jun 3, 5:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
543 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 N VALLEY 41.33N 96.35W
06/03/2014 E0 MPH DOUGLAS NE NWS EMPLOYEE
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:51 AM CDT | Flash Flood Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Colfax and 14 more | 23 hr |
| Jun 3, 1:39 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 36 min |
| Jun 3, 2:09 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 36 min |
| Jun 3, 2:33 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Madison, Pierce, Stanton, Wayne | 27 min |
| Jun 3, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Madison, Stanton, Thurston and 1 more | 34 min |
| Jun 3, 3:01 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 29 min |
| Jun 3, 3:24 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 36 min |
| Jun 3, 3:26 PM CDT | Special Weather Statement | OAX | Knox | 34 min |
| Jun 3, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Washington | 42 min |
| Jun 3, 3:55 PM CDT | Areal Flood Advisory | OAX | Knox | 3 hr |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 27 min |
| Jun 3, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Jun 3, 4:49 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 26 min |
| Jun 3, 4:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison | 31 min |
| Jun 3, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 29 min |
| Jun 3, 5:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 27 min |
| Jun 3, 5:27 PM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 3 hr |
| Jun 3, 5:36 PM CDT | Flash Flood Warning | OAX | Douglas, Washington | 5 hr |
| Jun 3, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Washington | 32 min |
| Jun 3, 6:13 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 6 hr |
| Jun 3, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Platte | 32 min |
| Jun 3, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 30 min |
| Jun 3, 6:23 PM CDT | Flash Flood Warning | OAX | Dodge, Washington | 3 hr |
| Jun 3, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 32 min |
| Jun 3, 6:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Saunders | 40 min |
| Jun 3, 6:44 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 31 min |
| Jun 3, 6:48 PM CDT | Areal Flood Advisory | OAX | Madison | 3 hr |
| Jun 3, 6:53 PM CDT | Flash Flood Warning | OAX | Platte | 6 hr |
| Jun 3, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 35 min |
| Jun 3, 2:49 PM CDT | Special Weather Statement | OAX | Fremont | 41 min |
| Jun 3, 3:17 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 28 min |
| Jun 3, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Page | 33 min |
| Jun 3, 4:11 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 34 min |
| Jun 3, 4:15 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 30 min |
| Jun 3, 4:58 PM CDT | Tornado Warning | OAX | Pottawattamie | 32 min |
| Jun 3, 5:03 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery | 42 min |
| Jun 3, 5:18 PM CDT | Areal Flood Advisory | OAX | Pottawattamie | 5 hr |
| Jun 3, 5:25 PM CDT | Flash Flood Warning | OAX | Pottawattamie | 6 hr |
| Jun 3, 5:25 PM CDT | Tornado Warning | OAX | Montgomery, Pottawattamie | 35 min |
| Jun 3, 5:30 PM CDT | Special Weather Statement | OAX | Cass | 30 min |
| Jun 3, 5:36 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 39 min |
| Jun 3, 5:39 PM CDT | Areal Flood Advisory | OAX | Pottawattamie, Shelby | 6 hr |
| Jun 3, 6:28 PM CDT | Special Weather Statement | OAX | Page | 47 min |
| Jun 3, 6:40 PM CDT | Special Weather Statement | OAX | Pottawattamie | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.